The Annals of Mathematical Statistics

Alternative Models for the Analysis of Variance

Henry Scheffe

Full-text: Open access

Abstract

The terminology is defined and illustrated in Section 1. A little historical background not very familiar to statisticians is sketched in Section 2. In Section 3 some difficulties about the formulation of random interactions are discussed. Section 4 deals with models reflecting a randomization in the experiment to assign the treatment combinations to finite populations of experimental units.

Article information

Source
Ann. Math. Statist. Volume 27, Number 2 (1956), 251-271.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728258

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177728258

Mathematical Reviews number (MathSciNet)
MR82249

Zentralblatt MATH identifier
0072.36602

Citation

Scheffe, Henry. Alternative Models for the Analysis of Variance. The Annals of Mathematical Statistics 27 (1956), no. 2, 251--271. doi:10.1214/aoms/1177728258. http://projecteuclid.org/euclid.aoms/1177728258.


Export citation